MathSciNet Relay Station
MathSciNet bibliographic data
MR2491891 (2010a:32044) 32S25 (14B05 32S45)
Chung, Fan; Xu, Yi-Jing; Yau, Stephen S.-T. Classification of weighted dual graphs with only complete intersection singularities structures. Trans. Amer. Math. Soc. 361 (2009), no. 7, 3535–3596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement